Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 8, N. 2, 2016)
Papers
Miscellany
Issues
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 2, Number 2
December 16, 2010


Papers

Károly Nagy (147-161)
Approximation by weighted means of cubical partial sums of double Walsh-Fourier series  Full text 
A. Bultheel, R. Cruz-Barroso, P. González-Vera and F. Perdomo-Pío (163-191)
Computation of Gauss-type quadrature formulas with some preassigned nodes  Full text 
M. Ehler (193-214)
The Multiresolution Structure of Pairs of Dual Wavelet Frames for a Pair of Sobolev Spaces  Full text 
José A. Adell (215-239)
Edgeworth expansions for smooth functions of standardized subordinators via differential calculus for linear operators  Full text 
András Kroó and József Szabados (241-253)
On Bernstein and Chebyshev type problems for k-monotone polynomials  Full text 
Francesco Altomare and Sabrina Diomede (255-287)
Asymptotic formulae for positive linear operators: direct and converse results  Full text 
D. S. Lubinsky (289-301)
Old and New Geronimus Type Identities for Real Orthogonal Polynomials  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 18/10/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno